# SDR YENA2021030400142

- Difficulty date: February 28, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 020
- Aircraft time: 39,705 hours, 25,623 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 215, BOS-DFW. RETURNED TO FIELD. IN FLIGHT L1 DOOR OPEN INDICATION ON MFD & EICAS. ALL VISUAL INDICATORS SHOWED GREEN. WARNING MESSAGE DISSAPEARED UPON LANDING; OPERATIONAL CHECK OF DOOR NML PER AMM 52-11-00. MCC CHRIS NOTIFIED.
